MathSciNet Relay Station
MathSciNet bibliographic data
MR2796695 68T15 (08A99 55U99 68Q60)
Domínguez, César; Rubio, Julio Effective homology of bicomplexes, formalized in Coq. Theoret. Comput. Sci. 412 (2011), no. 11, 962–970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement